Potential Signals of Serious Risks/New Safety Information Identified by the FDA Adverse Event Reporting System (FAERS) between July - September 2014

Product Name: Active Ingredient (Trade) or Product Class
Potential Signal of a Serious Risk / New Safety InformationAdditional Information
(as of October 1, 2014)
Xenazine (Tetrabenazine)DeathFDA decided that no action is necessary at this time based on available information.
Regadenoson (Lexiscan)Seizures, worsening or recurrence of seizures after use of aminophylline, cerebrovascular accident, and atrial fibrillation/atrial flutterThe Warnings and Precautions section of the labeling for Lexiscan was updated in September 2014 to include:
  • seizure
  • warning not to use aminophylline in patients who have seizures after receiving regadenoson
  • cerebrovascular accident
  • atrial fibrillation/atrial flutter

Page Last Updated: 07/30/2015
Note: If you need help accessing information in different file formats, see Instructions for Downloading Viewers and Players.
Language Assistance Available: Español | 繁體中文 | Tiếng Việt | 한국어 | Tagalog | Русский | العربية | Kreyòl Ayisyen | Français | Polski | Português | Italiano | Deutsch | 日本語 | فارسی | English